A member asked:

I was treated with antibiotics for sibo. i'm always bloated and having abdominal pain now but no diarrhea. can it be from incomplete sibo eradication ?

A doctor has provided 1 answer
Dr. Sean Darcy answered

Specializes in Aesthetic Medicine

Gastroenterologist : This should be reserved for the doctor that diagnosed you. SIBO is a complicated disease and many times there are more questions than answers made from trying to find out the cause. Without knowing your full history it's difficult to say.

Answered 3/22/2020

3.3k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question